Volume 6, Number 1 (March 2007)                   JIRSS 2007, 6(1): 1-16 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ahmadi J, Razmkhah M. Outer and Inner Confidence Intervals Based on Extreme Order Statistics in a Proportional Hazard Model. JIRSS. 2007; 6 (1) :1-16
URL: http://jirss.irstat.ir/article-1-217-en.html

Abstract:   (3815 Views)
Let Mi and Mi be the maximum and minimum of the ith sample from k independent sample with different sample sizes, respectively. Suppose that the survival distribution function of the ith sample is F ̄i = F ̄αi, where αi is known and positive constant. It is shown that how various exact non-parametric inferential proce- ′ dures can be developed on the basis of Mi’s and Mi ’s for distribution function F without any assumptions about it other than F is continuous. These include outer and inner confidence intervals for quantile intervals and upper and lower confidence limits for quantile differences. Three schemes have been investigated and in each case, the associated confidence coefficients are obtained. A numerical example is given in order to illustrate the proposed procedure.
Full-Text [PDF 171 kb]   (1143 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2013/08/21 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society